Alert archive / North Carolina / Gale Warnings in 2019

Gale Warning 13, NWS Newport/Morehead City, NC

April 26, 2019

NWS Newport/Morehead City, NC issued this gale warning at Apr 26, 2019, 3:02 AM EDT. It took effect at Apr 26, 2019, 3:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2019, 3:02 AM EDT (07:02 UTC)
In effect from
Apr 26, 2019, 3:00 PM EDT
Expired
Apr 26, 2019, 9:36 PM EDT
In force
7 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

270 
WHUS72 KMHX 260702
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
302 AM EDT Fri Apr 26 2019

...STRONG WINDS AND LARGE SEAS EXPECTED TODAY INTO EARLY 
SATURDAY...

.A strong cold front will approach the waters today and push 
through by early tonight. Strong southwest winds will develop 
ahead of the front today, remaining strong out of the northwest 
late tonight into Saturday morning. Wind gusts to gale force are
likely over the central and southern waters with small craft
conditions expected for the reminder of the coastal waters,
sounds, and inland rivers. Seas will build through the day today and
peak at 6 to 11 feet this evening, subsiding to 4 to 6 feet 
Saturday morning.

AMZ152-154-261915-
/O.UPG.KMHX.SC.Y.0042.190426T1300Z-190427T1700Z/
/O.NEW.KMHX.GL.W.0013.190426T1900Z-190427T0700Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
302 AM EDT Fri Apr 26 2019

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM EDT
SATURDAY...

The National Weather Service in Newport/Morehead City has issued
a Gale Warning, which is in effect from 3 PM this afternoon to
3 AM EDT Saturday. The Small Craft Advisory is no longer in
effect.

* WINDS...Southwest 20 to 30 kt with gusts up to 40 kt becoming
  northwest tonight.

* SEAS...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

AMZ156-158-261915-
/O.UPG.KMHX.SC.Y.0042.190426T1300Z-190427T1500Z/
/O.NEW.KMHX.GL.W.0013.190426T1900Z-190427T0400Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
302 AM EDT Fri Apr 26 2019

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT
EDT TONIGHT...

The National Weather Service in Newport/Morehead City has issued
a Gale Warning, which is in effect from 3 PM this afternoon to
midnight EDT tonight. The Small Craft Advisory is no longer in
effect.

* WINDS...Southwest 20 to 30 kt with gusts up to 40 kt becoming
  northwest tonight.

* SEAS...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

AMZ136-137-261915-
/O.EXB.KMHX.SC.Y.0042.190426T1800Z-190427T0800Z/
Pamlico and Pungo Rivers-Neuse and Bay Rivers-
302 AM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM EDT SATURDAY...

The National Weather Service in Newport/Morehead City has issued
a Small Craft Advisory, which is in effect from 2 PM this
afternoon to 4 AM EDT Saturday.

* WINDS...Southwest 15 to 20 kt with gusts up to 30 kt becoming
  northwest tonight.

* SEAS...Around 1 foot.

* WAVES...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ135-261915-
/O.EXT.KMHX.SC.Y.0042.190426T1700Z-190427T1600Z/
Pamlico Sound-
302 AM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
NOON EDT SATURDAY...

* WINDS...Southwest 20 to 25 kt with gusts up to 30 kt becoming
  northwest tonight.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ131-230-231-261915-
/O.EXT.KMHX.SC.Y.0042.190426T1700Z-190427T1600Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
302 AM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
NOON EDT SATURDAY...

* WINDS...Southwest 15 to 25 kt with gusts up to 30 kt becoming
  northwest tonight.

* WAVES...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ150-261915-
/O.CON.KMHX.SC.Y.0042.190426T1700Z-190427T1700Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
302 AM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM EDT SATURDAY...

* WINDS...Southwest 20 to 25 kt with gusts up to 30 kt becoming
  northwest tonight.

* SEAS...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
2 follow-up statements
874 
WHUS72 KMHX 261941
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
341 PM EDT Fri Apr 26 2019

...STRONG WINDS AND LARGE SEAS EXPECTED THROUGH EARLY SATURDAY...

.A strong cold front will push through the waters tonight. Strong
southwest winds this afternoon will switch to the west and
northwest tonight, remaining strong into Saturday morning. Wind 
gusts to gale force are likely over the central and southern 
waters with small craft conditions expected for the remainder of 
the coastal waters, sounds, and inland rivers. Seas will peak at 
6 to 11 feet this evening, subsiding to 4 to 6 feet Saturday 
morning.

AMZ152-154-156-158-270300-
/O.EXT.KMHX.GL.W.0013.000000T0000Z-190427T0300Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
341 PM EDT Fri Apr 26 2019

...GALE WARNING NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS...Southwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

AMZ150-270900-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-190427T1700Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
341 PM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
SATURDAY...

* WINDS...West 20 to 30 kt with a few gusts up to 35 kt.

* SEAS...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ135-270900-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-190427T1600Z/
Pamlico Sound-
341 PM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
SATURDAY...

* WINDS...West 15 to 25 kt with a few gusts up to 35 kt.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ131-230-231-270900-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-190427T1600Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
341 PM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
SATURDAY...

* WINDS...West 15 to 25 kt with gusts up to 30 kt.

* WAVES...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ136-137-270800-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-190427T0800Z/
Pamlico and Pungo Rivers-Neuse and Bay Rivers-
341 PM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

* WINDS...West 15 to 25 kt with gusts up to 30 kt.

* WAVES...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
917 
WHUS72 KMHX 270136
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
936 PM EDT Fri Apr 26 2019

...STRONG WINDS AND ELEVATED SEAS EXPECTED THROUGH SATURDAY...

.Strong westerly and northwesterly winds will continue tonight
into Saturday, with elevated seas lingering for the central and
southern coastal waters until the afternoon. Seas will peak at 6 
to 11 feet this evening, subsiding to 4 to 6 feet Saturday, and
below small craft criteria by late afternoon.

AMZ152-154-271345-
/O.CAN.KMHX.GL.W.0013.000000T0000Z-190427T0300Z/
/O.EXB.KMHX.SC.Y.0042.000000T0000Z-190427T1800Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
936 PM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Newport/Morehead City has issued
a Small Craft Advisory, which is in effect until 2 PM EDT
Saturday. The Gale Warning has been cancelled.

* WINDS...West 20 to 30 kt with occasional gusts up to 35 kt.

* SEAS...7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ156-158-271345-
/O.CAN.KMHX.GL.W.0013.000000T0000Z-190427T0300Z/
/O.EXA.KMHX.SC.Y.0042.000000T0000Z-190427T1600Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
936 PM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Newport/Morehead City has issued
a Small Craft Advisory, which is in effect until noon EDT
Saturday. The Gale Warning has been cancelled.

* WINDS...Northwest 20 to 30 kt with occasional gusts up to 35 
  kt.

* SEAS...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ150-271345-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-190427T1700Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
936 PM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
SATURDAY...

* WINDS...West 20 to 25 kt with gusts up to 30 kt.

* SEAS...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ135-271345-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-190427T1600Z/
Pamlico Sound-
936 PM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
SATURDAY...

* WINDS...West 15 to 25 kt with gusts up to 30 kt.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ131-230-231-271345-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-190427T1600Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
936 PM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
SATURDAY...

* WINDS...West 15 to 25 kt with gusts up to 30 kt.

* WAVES...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ136-137-270800-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-190427T0800Z/
Pamlico and Pungo Rivers-Neuse and Bay Rivers-
936 PM EDT Fri Apr 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

* WINDS...West 15 to 20 kt with gusts up to 30 kt.

* WAVES...2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
and/or seas of 6 feet or greater are expected to produce
hazardous wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Apr 26, 1:53 AM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 26, 1:53 AM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
153 AM EDT Fri Apr 26 2019

.SYNOPSIS...
A cold front will move through late Friday and Friday evening,
followed by high pressure for the weekend. Another front is
expected to move through the area late Sunday.

&&

.NEAR TERM /THROUGH TODAY/...
As of 830 PM Thu...Forecast in good shape and little changes
needed for the evening update.

High clouds this evening will gradually lower through the night
as moisture profiles increase well ahead of a cold front. Most
of the night will remain mild and dry but toward daybreak a few
showers are possible especially over the far southwest part of
the area. With the increase in cloud cover and light to moderate
brz lows wl hold in the middle 60s for a large part of the
area, with some upr 60s coast.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM SATURDAY/...
As of 220 PM Thu...A cold front and associated mid level
shortwave will approach the area Friday. Precipitable water
values increase to around 1.5 and will continue trend of high
chc pops developing in the morn with likely pops in the
afternoon. SPC now has the area outlooked in a Slight Risk for
svr weather, with the main threat damaging wind gusts. SB CAPE
values 1000 to 1500 J/kg, 0-6 km bulk shear increasing to 40-45
kt, and steep lapse rates support the threat of convection with
a few strong to severe storms possible during the afternoon. SW
winds will be breezy from mid morn on with highs most upr 70s to
around 80.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
As of 240 PM Thursday...After precipitation moves offshore late
Friday night, a mostly dry and warm period will follow for much
of the upcoming week.

Friday Night...Will maintain chance PoPs near the coast through
late Friday night before moving offshore early Saturday morning.
Decent CAA kicks in behind the front Saturday morning with lows
in most areas in the low/mid 50s.

Saturday through Thursday...Most of the latter half of the
weekend through the middle of next week will be characterized by
a quasi-stationary frontal boundary to our north over Virginia
with an east-west oriented area of high pressure ridging over
the eastern Carolinas from the Atlantic. A mid-level ridge will
build along the mid-Atlantic Monday through Wednesday keeping
precipitation north of the area and enabling temperatures to
warm from the 70s over the weekend to well into the 80s inland
Tuesday/Wednesday and lows to moderate into the 60s. A weak cold
front will being to approach the area by Thursday and have
continued previous forecast of slight chance of shower/tstms for
Thursday.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Short Term /through Fri/...
As of 150 AM Fri...VFR conditions through late morning with a
gradual lowering of the CIGS to around 5,000 feet. A few
showers are possible during this time but restrictions are not
expected. This afternoon and early this evening an area of
showers and thunderstorms will move through the terminals.
During this time roughly between 17Z and 0Z MVFR restrictions
are possible in showers and thunderstorms. The other main
aviation concern will be the wind today. Southwest winds around
10 kts through sunrise will become gusty with gusts to 20 kts
through late morning, then 28 to 34 knots during the peak winds
between 17Z and 21Z. With the passage of the showers and storms
winds will quickly veer into the west at 15 to 20 kts early this
evening before diminishing some after 03Z. VFR is expected
tonight with SKC.

Long Term /Friday night through Tue/...
As of 245 PM Thursday...Would anticipate mostly VFR conditions
through the period. Showers/storms should be east of the TAF
sites by late Friday evening with surface and upper level
ridging building across the region into early next week.

&&

.MARINE...
Short Term /through Fri/...
As of 830 PM Thu...SW winds surge around 15-25 kt has peaked
over the past couple hours and winds have begun to diminish
slightly, though still see a few locations with gusts to around
25 kt. Guidance still showing the winds diminishing a bit move
overnight so not planning on starting the SCA earlier than
currently advertised.

Winds diminish a little overnight but still in 10 to 20 kt
range with 3 to 5 foot seas. Winds increase Fri ahead of
approaching cold front with speeds reaching 20 to 30 kts in
aftn. Will be close to Gales for mainly central wtrs late but
not slam dunk so will cont with strong SCA. As winds ramp up
seas will build to 6 to 10 feet by evening.

Long Term /Friday night through Tue/...
As of 245 PM Thursday...Gusty winds and rough seas will persist
Friday night and Saturday as cold front moves offshore. Seas
should drop below 6 feet by Saturday night. High pressure will
continue off the coast Sunday, with SW winds increasing to
15-20 kt, maybe some gusts to 25 kt ahead of another cold front
Sunday evening. A brief period of SCA conditions possible Sunday
evening. Increasing SW winds will allow seas to build to 3-5
ft. The cold front will push through Sunday night with winds
becoming NNE 10 to 20 kts. These winds will cont Mon with dir
becoming more E 15 kt or less later Mon as high pres to the N
begins to slide offshore. Seas 3-5 ft subsiding to 2-4 ft late
Mon.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement from 8 AM EDT this morning through
     this evening for NCZ195-196-204-205.
MARINE...Small Craft Advisory from 1 PM this afternoon to 10 AM EDT
     Saturday for AMZ131-135-230-231.
     Small Craft Advisory from 9 AM this morning to 1 PM EDT
     Saturday for AMZ152-154.
     Small Craft Advisory from 9 AM this morning to 11 AM EDT
     Saturday for AMZ156-158.
     Small Craft Advisory from 1 PM this afternoon to 1 PM EDT
     Saturday for AMZ150.

&&

SYNOPSIS...MHX
NEAR TERM...RF/SK
SHORT TERM...RF
LONG TERM...CTC
AVIATION...CTC/EH
MARINE...RF/CTC
Hazardous weather outlook, Apr 25, 9:41 PM EDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
941 PM EDT Thu Apr 25 2019

NCZ205-270145-
Hatteras Island-
941 PM EDT Thu Apr 25 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT FRIDAY THROUGH
FRIDAY EVENING FOR BEACHES SOUTH OF CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT FRIDAY THROUGH
FRIDAY EVENING FOR BEACHES NORTH OF CAPE HATTERAS...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Moderate Rip Current Risk.

Isolated strong to severe thunderstorms with damaging wind gusts
will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044>047-079>081-090>092-094-193-194-198-270145-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-
941 PM EDT Thu Apr 25 2019

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Isolated strong to severe thunderstorms with damaging wind gusts
will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-204-270145-
West Carteret-East Carteret-Ocracoke Island-
941 PM EDT Thu Apr 25 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT FRIDAY THROUGH
FRIDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Isolated strong to severe thunderstorms with damaging wind gusts
will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ199-203-270145-
Coastal Onslow-Northern Outer Banks-
941 PM EDT Thu Apr 25 2019

...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT FRIDAY THROUGH
FRIDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

Isolated strong to severe thunderstorms with damaging wind gusts
will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:40 PM EDTBeach Hazards StatementMHXCarteret, Dare, Hyde23 hr
Apr 26, 10:57 AM EDTSpecial Weather StatementMHXCarteret, Pamlico63 min
Apr 26, 10:59 AM EDTSpecial Marine WarningMHX61 min
Apr 26, 11:26 AM EDTSpecial Weather StatementMHXGreene, Martin, Pitt64 min
Apr 26, 12:00 PM EDTSpecial Marine WarningMHX60 min
Apr 26, 12:55 PM EDTSpecial Marine WarningMHX65 min
Apr 26, 2:43 PM EDTSpecial Weather StatementMHXCarteret32 min
Apr 26, 2:49 PM EDTSpecial Marine WarningMHX56 min
Apr 26, 3:22 PM EDTSpecial Marine WarningMHX53 min
Apr 26, 3:32 PM EDTSpecial Weather StatementMHXDare28 min
Apr 26, 4:55 PM EDTSpecial Marine WarningMHX50 min
Apr 26, 5:00 PM EDTSpecial Weather StatementMHXMartin45 min
Apr 26, 6:01 PM EDTSpecial Weather StatementMHXBeaufort, Craven, Jones, Washington59 min

Nearby

Gale Warnings in North Carolina, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.